Loading...
Header Logo
Keywords
Last Name
Institution

Abnormalities, Drug-Induced

"Abnormalities, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Congenital abnormalities caused by medicinal substances or drugs of abuse given to or taken by the mother, or to which she is inadvertently exposed during the manufacture of such substances. The concept excludes abnormalities resulting from exposure to non-medicinal chemicals in the environment.


expand / collapse publications
This graph shows the total number of publications written about "Abnormalities, Drug-Induced" by people in this website by year, and whether "Abnormalities, Drug-Induced" was a major or minor topic of these publications.
Bar chart showing 18 publications over 12 distinct years, with a maximum of 3 publications in 2009
To see the data from this visualization as text, click here.